Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Improved algorithms for the continuous tree edge-partition problems and a note on ratio and sorted matrices searches
 
 
Title: Improved algorithms for the continuous tree edge-partition problems and a note on ratio and sorted matrices searches
Author: Lin, Jyh-Jye
Chan, Chi-Yuan
Wang, Biing-Feng
Appeared in: Discrete applied mathematics
Paging: Volume 158 (2010) nr. 8 pages 11 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands